# SDR YENA20120524508

- Difficulty date: May 24, 2012
- Submitted: May 28, 2012
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 29,668 hours, 10,473 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA1526
- Condition: Failed
- Location: E&E Bay
- Part time: 7,540 hours, 2,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLT 1060 AUS-JFK, CREW DECLARED EMERGENCY AND DIVERTED TO ATL DUE TO INDICATION AND SMOKE LIGHT AFT AVIONICS COMPARTMENT SMOKE.  QRH PROCEDURE ACCOMPLISHED.  (AVIONICS SMOKE DET SYS-AFT AVIONICS CARGO RACK LTV).  PERFORMED INSPECTION OF ELECTRICAL FUMES IN CABIN AND AVIONICS COMPARTMENT FWD AND AFT AS PER A320 AMM 24-00-00-810-823-A NO DEFECTS NOTED.  LTV WAS DEACTIVATED AT ATLANTA.  ON 5/26/12/, THE TECHNICIAN AT JFK FOUND LTV COOLING FAN UNIT NOT ROTATING.  REMOVED AND REPLACED RACK COOLING FAN IAW LTV MM 23-39-00, MDDR 14635 CLEARED.  OPS CHECK GOOD.
